07-30-2005, 10:54 PM #1
Do steroids bring off any side effects towards the eyes?
This may sound like a stupid question but we all have one now and than...
Do steroids bring off any side effects towards the eyes? For instance, I used to smoke weed in the past and one of the main reasons why I stopped was because it always gave me black under my eyes...like I got a black eye,
Or can it give red in the eyes like when you look high as well??
Also interested in long term side effects towards the eyes too if any
Thanks in advance for your feedback,
07-30-2005, 10:56 PM #2
07-30-2005, 11:01 PM #3
The only thing I heard of is with juandice, your eyes will get a yellow tint.
07-30-2005, 11:14 PM #4Associate Member
- Join Date
- Jun 2003
07-30-2005, 11:20 PM #5
07-30-2005, 11:51 PM #6
07-31-2005, 01:46 AM #7
07-31-2005, 03:37 AM #8Anabolic Member
Originally Posted by JerzeyBoy
- Join Date
- Sep 2003
testosterone , nandrolone , boldenone , trenbalone, DHEA, Estrogen, estradiol, clomid, nolva, winstrol , 1-testosterone, all flavors of andro...
The blurred vision is very minor however estrogens, DHEA, andro and clomid cause the most frequently noticed problems. With all, high doses bring on the blurred vision, side effect can go away with lower doses, most true male hormones cause the least problems with blurred vision.
This being said, one cause of blurred vision among steroid users is not the hormone itself but the resulting higher cholesterol levels, triglicerides seem to be a worst culprit. Blurring of vision is not necessarily a permanent problem. Often when the cholesterol and triglicerides decline, the blurring of vision goes away.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)